# SDR SWIA200922040

- Difficulty date: April 15, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 21,449 hours, 18,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIPS CRACKED. (C CHECK) REPAIRED PER REO.
